Hello. The light-headedness maybe from your medication. I myself have gerd and when i was on prilosec i use to get light-headed and dizzy from it. Since then I have had my perscription switched to nexium and so far so good with that (knock on wood). :)
Hope this information helped you out a little bit!
But I even had the light headed or dizziness befroe the medication. I thought it was stimulated and caused by the acute Gerd chest pain. But now the pain has gone, light-headed is still there. Not so obvious. But it does happen now and then.
I also had the dizziness and lightheadedness (also diarrhea) when the doctor put me on Prilosec. When I changed to Aciphex (the newest proton pump inhibitor) my symptoms stopped immediately. I would give it a try. It's expensive, but your doctor should have some free samples for you to try.
I felt light headed before taking any medication too. I also felt like my breathing was restricted. My doctor said that GERD can affect the way your heart beats at times- even to the point of feeling light headed.
Thank you. Glad to hear someone has the same feeling as mine about some other symptoms of GERD.
At first doctor thought it was anxiety, I don't think so at all.
Then the doctor guess maybe it's inner ear problem, I take the medicine, it doesn't help either.
I can feel it is the chest pain at night cause something like pressure at my chest, then my head suddenly becomes light headed.(this all was more severe before I take the Protonix medication for Gerd). It lasts one second and goes away. Maybe severe pain can cause lightheaded too. At daytime I feel light headed and sudden little dizzy frequently, but can't feel the pain.
I hope the symtom gose away after the Gerd is cured.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.